# SDR FDEA202508041364

- Difficulty date: August 4, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N292FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63133
- Aircraft time: 2,591 hours, 1,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856117
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMP. AT APOX. STA 350 & LBL33 TO LBL11 FLOORBOARD PANEL 221DFF ABOVE   SURFACE SKIN HAS INDENTATION (MARKED) REPAIRED DENTED FLOOR PANEL# 221DFF MPN#141T5856-117 LBL 11- LBL 33 STA 285-400 IN REF   TO B767 SRM 53-00-50-2R 4.B.SEE JPF FOR ALL WORK STEPS ACCOMPLISHED. INSTALLATION OF   FLOOR PANEL 221DFF WILL BE ACCOMPLISHED ON WO # 90714 NR# 207. THIS IS A MAJOR REPAIR.
